MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-HAV II; HEPATITIS A TEST

ROCHE DIAGNOSTICS ELECSYS ANTI-HAV II; HEPATITIS A TEST
Model Number ANTI-HAV II
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter complained of discrepant results for 15 patient samples tested for elecsys anti-hav ii (anti-hav ii) between different reagent lots on a cobas e 801 analytical unit.Patients who previously had reactive results are now non-reactive.Refer to the attached data for the patient results.
 
Additional Manufacturer Narrative
The e801 analyzer serial number was (b)(6).The customer provided 3 reagent lot numbers: 625717, 591806, and 695558.It is not clear which reagent was used for which result.The expiration dates were not provided.The investigation is ongoing.H3 other text : na.
 
Additional Manufacturer Narrative
Section d4, expiration date was updated.The expiration date for reagent lot 625717 was 31-jul-2023.The expiration date for reagent lot 591806 was 31-may-2023.The expiration date for reagent lot 695558 was 31-mar-2024.Calibration data for reagent lots 625717 and 695558 was acceptable.Calibration for reagent lot 591806 showed failing alarms.It is not known if calibration was acceptable during the time the samples were measured.No qc data for reagent lot 591806 was provided.No sample material was submitted for investigation.Lot-to-lot comparison studies were performed during the investigation and the results were within the specifications.The reagent performs within specification.The investigation did not identify a product problem.

Brand Name
ELECSYS ANTI-HAV II
Common Device Name
HEPATITIS A TEST
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key17362981
Report Number1823260-2023-02369
Device Sequence Number6079750
Product Code LOL
UDI-Device Identifier07613336129715
UDI-Public07613336129715
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K190428
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Model NumberANTI-HAV II
Device Catalogue Number08086664190
Device Lot Number695558, 625717, 591806
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2023
Supplement Date Received by Manufacturer08/18/2023
Initial Report FDA Received Date07/20/2023
Supplement Report FDA Received Date08/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown